Reading: Olanzapine induced Diabetic ketoacidosis and neuroleptic malignant syndrome

Download

A- A+
dyslexia friendly

Case Reports

Olanzapine induced Diabetic ketoacidosis and neuroleptic malignant syndrome

Authors:

D.S.A. Wickramasinghe ,

LK
X close

D.N. Weeratunga,

LK
X close

S.U. Rupasinghe,

LK
X close

M.U.D. Gunarathna,

LK
X close

J.D.V.C. Lekamwasam

LK
X close

Abstract

Introduction: Neuroleptic malignant syndrome (NMS) is an uncommon life threatening adverse reaction with the use of atypical antipsychotics like olanzapine. In addition, Olanzapine therapy is associated with increased incidence of diabetes. Here we describe a rare occurrence of Diabetes Keto Acidosis (DKA) and NMS in a young male treated with Olanzapine.

DOI: http://doi.org/10.4038/jrcs.v20i1.8
How to Cite: Wickramasinghe, D.S.A. et al., (2015). Olanzapine induced Diabetic ketoacidosis and neuroleptic malignant syndrome. Journal of the Ruhunu Clinical Society. 20(1), p.26. DOI: http://doi.org/10.4038/jrcs.v20i1.8
Published on 01 Nov 2015.
Peer Reviewed

Downloads

  • PDF (EN)

    comments powered by Disqus